# SDR 20001016SH011

- Difficulty date: September 18, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N31DP
- Make and model: Lear 35A
- Aircraft serial: 062
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9550264
- Part serial: OCT804616
- Condition: Failed
- Location: Mlg
- Component: Wheel Assy, Lear
- Component part number: 23941035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS JUST OUT OF OVERHAUL.  IT WAS THE FIRST LANDING AFTER INSTALLATION.  THE WHEEL HALF FAILED AT BEAD HALF AND ABOUT ONE-THIRD OF THE WHEEL HALF BROKE OFF.  AT THE MID-POINT OF THE BREAK, THE MATERIAL HAD A POLISHED LOOK AND APPEARED IT HAD BEEN WORKING PREVIOUS TO THE FAILURE.  IT APPEARED THERE MUST HAVE BEEN A FLAW THAT WAS UNDETECTED IN THE INSPECTION.  (X)
